# SDR 9JLA201801269691

- Difficulty date: December 19, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258607
- Aircraft time: 3,538 hours, 2,451 cycles
- Engine: Ge CF680A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080045
- Part serial: 17221
- Condition: Defective
- Location: Rt Engine
- Part time: 3,538 hours, 2,451 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING PHASE, THE FLIGHT CREW REPORTED THAT THE RT ENGINE COMPUTER INDICATED A FAIL ANNUNCIATION.   INVESTIGATED AND DETERMINED THAT THE RT ENGINE FUEL CONTROL UNIT HAD FAILED.  THE FUEL CONTROL UNIT WAS REPLACED. OPS AND LEAK CHECKED SATISFACTORY.
